Some new integral inequalities via riemann-liouville integral operators
No Thumbnail Available
Date
2019
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Ministry Communications & High Technologies Republic Azerbaijan
Abstract
This paper aims to obtain new inequalities for the class of functions whose absolute values of first derivatives are convex on [a, b]. First we establish obtain a new integral identity by separating [a, b] to s equal subintervals. Then we some Hermite-Hadamard type inequalities involving intermediate values of vertical bar f'vertical bar by using Riemann-Liouville fractional operator. Also, we have given some results for special values of s and alpha.
Description
Keywords
Riemann-Liouville fractional integrals, Convexity, Hermite-Hadamard inequality, Holder's inequality, Mathematics
Citation
Ekinci, A. ve Özdemir, M. E. (2019). ''Some new integral inequalities via riemann-liouville integral operators''. Applied and Computational Mathematics, 18(3), 288-295.